Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 1-13
http://dx.doi.org/10.1155/S0161171284000016

The regularity series of a Cauchy space

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-2930, Washington, USA

Received 16 December 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Darrell C. Kent, “The regularity series of a Cauchy space,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 1-13, 1984. doi:10.1155/S0161171284000016